CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件    
已选(0)清除 条数/页:   排序方式:
Finite element methods with matching and nonmatching meshes for Maxwell equations with discontinuous coefficients 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2000, 卷号: 37, 期号: 5, 页码: 1542-1570
作者:  Chen, ZM;  Du, Q;  Zou, J
收藏  |  浏览/下载:94/0  |  提交时间:2018/07/30
finite element method  Maxwell equations  interface problems  nonmatching meshes  error estimates  saddle point formulation  extension theorem  
发展型对流占优扩散方程的FD-SD法的后验误差估计及空间网格调节技术 期刊论文
数值计算与计算机应用, 2000, 页码: 194
作者:  康彤;  余德浩
收藏  |  浏览/下载:90/0  |  提交时间:2021/01/14